| Model Number |
MMT-722NAP |
| Medical Device Problem Codes |
No Display/Image (1183); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/10/2010
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Blank display due to moisture damage on electronics.Unable to verify button anomaly due to blank display.
Event or Problem Description
The customer reported via phone call that insulin pump had blank display, buttons work intermittently.The customer¿s blood glucose level was unknown at the time of incident.Troubleshooting was performed.The insulin pump will be returned for analysis.